# SDR FDEA201003150830

- Difficulty date: March 15, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1231503
- Condition: Gouged
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT TRACK NR 8 CUTOUT L/E SKIN IS GOUGED.  BLENDED GOUGE;  ORIGINAL THICKNESS 0.040;  REMAINING THICKNESS 0.023 AND FOUND TO   BE BEYOND ALLOWABLE LIMITS IAW SRM 57-10-00, FIG 37, VOL I.  FABRICATED REPAIR DOUBLER IAW SRM 51-21-01, VOL II.  INSTALLED REPAIR DOUBLER IAW   SRM 57-10-0, FIG 40, VOL I..
